BibTeX record journals/comcom/ChuN04

download as .bib file

@article{DBLP:journals/comcom/ChuN04,
  author    = {Tommy Chu and
               Ioanis Nikolaidis},
  title     = {Node density and connectivity properties of the random waypoint model},
  journal   = {Computer Communications},
  volume    = {27},
  number    = {10},
  pages     = {914--922},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.comcom.2004.01.003},
  doi       = {10.1016/j.comcom.2004.01.003},
  timestamp = {Fri, 26 May 2017 22:53:24 +0200},
  biburl    = {https://dblp.org/rec/journals/comcom/ChuN04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics